# SDR G1IA20230401039

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N1079D
- Make and model: Beech C90A
- Aircraft serial: LJ1462
- Aircraft time: 9,513 hours, 11,716 cycles
- System (JASC): 3400 · Navigation System
- Part: Dpu
- Part number: 6229682004
- Part serial: 887
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

UPON START UP THE EFIS, BOTH THE EHSI, AND EADI WERE ZOOMED IN. THE INFORMATION AND ORIENTATION WERE CORRECT AND THERE WERE NO RED X’S OR ANY INDICATION THAT THE SYSTEM WAS NOT WORKING PROPERLY. I INITIALLY THOUGHT THAT THIS WAS A SETTING PREFERENCE SET UP BY THE PREVIOUS PILOT TO MAKE THE NUMBERS AND MARKINGS EASIER TO READ. WHILE CRUISING, I INITIATED A TURN OR APPROXIMATELY 30 DEGREES, BOTH INSTRUMENTS FLASHED, "SCALING" AND UPON WINGS LEVEL BOTH INSTRUMENTS RETURNED TO THEIR NORMAL SIZE. REMOVED DPU P/N 622-9682-004 , S/N 887 AND INSTALLED NEW DPU P/N 622-9682-004, S/N 230 IAW COLLINS EFIS-84 IM P/N 523-0775965 PAR 2.7.7.1, 2.7.7.2 AND 2.8.2. FUNCTION CHECKED GOOD. NO DEFECTS NOTED.
